I was wondering if anyone has experienced weight gain while on Copaxone. I have been putting on weight al while I have been carefully watching my calories. I have been on Copaxone for 4 months and previously had been on Avonex for 15 years. Any input would be appreciated.
I have not actually gained weight, but I've also had some major diet changes and I should be dropping weight like crazy... gone all gluten and lactose free... I've lost about 5 pounds over the last 6 months, but even my doctors were surprised I haven't dropped 20 pounds by now. I do think the copaxone affects weight, least for some of us. And if nothing else, it definitely has affected my ability to drop weight!
Hope this isn't causing you a world of trouble and concern....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.